# SDR MALA050108

- Difficulty date: January 5, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N530XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2364
- Aircraft time: 10,444 hours, 10,269 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Iced
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  SPOILER UNLOCKED ILLUMINATED AND AUTO THROTTLES DISCONNECTED AND WOULD NOT RE-ENGAGE.  AIR RETURN TO DTW.  MAINTENANCE NOTED GEAR (MAIN) TO BE BADLY ICED UP SENT TO HANGAR FOR THAW.  PERFORMED GEAR SINGS IAW AVRO MM CHAP 32.  ALL CHECKS GOOD.
